# SDR SWIA2023010567080

- Difficulty date: December 16, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 21,222 hours, 11,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039321005
- Condition: Out Of Limits
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP TRACK 2A O/B HAS WIDTH REDUCTION OF .040. OUT OF LIMITS OF SRM 57-52-03/AD01.   REMOVED AND RELPACED L/H I/B FLAP TRACK 2A O/B. REF E175 AMM 57-45-25.
